Modern First Editions
SEARCH
Need help? Call 01943 608596 or contact us

Modular elliptic curves and Fermat’s Last Theore

 
Modular elliptic curves and Fermat’s Last Theore by WILES, Andrew; Richard Taylor (1995)
Author: WILES, Andrew; Richard Taylor
Title: ‘Modular elliptic curves and Fermat’s Last Theorem’ [with] ‘Ring-theoretic properties of certain Hecke algebras’
 
Year: 1995
Publisher: Annals of Mathematics
Place: Princeton
Dust Jacket: No
Signed: No
 
Price: £3000
 
Buy over the phone - call 01943 608596
 
 
Postage (UK): £0
Postage (Europe): £0
Postage (Worldwide): £0
 
Added under Rare books

Mint copy of Andrew Wiles's final proof of Fermat's last theorem across two papers: ‘Modular elliptic curves and Fermat's Last Theorem’ and ‘Ring-theoretic properties of certain Hecke algebras’ with Richard Taylor as co-author. Bound in the publisher’s printed wrappers of the Annals of Mathematics, Second Series, Vol 141, No. 3, May 1995, Anmaah, pp 441-572. This publication in May 1995 brought together two articles which together proved Fermat's Last Theorem, a mathematical problem that had frustrated mathematicians for over 350 years. Decidely uncommon thus.
Enquire about this book, buy this book securely online now or call 01943 608596 for help and information.
a. 287 Leeds Road, Ilkley, Yorkshire, LS29 8LL
t. 01943 608596 • e. drchristianwhite@gmail.com
© 2020 Modern First Editions
All rights reserved